MathSciNet Relay Station
MathSciNet bibliographic data
MR1269674 35J60 (35Q60 58E20)
Struwe, Michael On the asymptotic behavior of minimizers of the Ginzburg-Landau model in $2$ dimensions. Differential Integral Equations 7 (1994), no. 5-6, 1613–1624.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement